AntiCoagulation Europe (charity no. 1090250) needs your help with a major new survey

AntiCoagulation Europe want you to tell us about your experience of being on an anticoagulant. From how you felt when you were first diagnosed, the information you received and how you feel about the anticoagulation service that you have received. Whether you take warfarin, apixaban, dabigatran or rivaroxaban Please complete the survey.

Patient experience is being used to help re-design services so that they run for the benefit and convenience of the patient, and produce better patient outcomes. You can help us take this forward and make it happen. The survey is completely anonymous. However if you wish to tell us anything else after you have completed the survey please email us at: To complete the survey click on the link above

2 Replies

  • I was only prescribed aspirin and that caused bleeding in my stomach/gut so came off it.

    Drugs have always affected me badly, so avoid them.

  • i was prescribed aspirin and wafarin on separate occasions. They both caused bleeding. I had permanant periods to the point that i had to have blood transfusions. I was given it for a PE that i got after having an operation in 2008. When i am in hospital i have to remind staff that i cannot have anti coagulants..It is not a good drug for me.

You may also like...